# SDR GTIA2024050738108

- Difficulty date: May 5, 2024
- Submitted: May 7, 2024
- Operation: Air carrier
- Aircraft: N686NK
- Make and model: Airbus A321-231
- Aircraft serial: 8141
- Aircraft time: 20,116 hours, 8,837 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Actuator
- Condition: Faulted
- Location: Nr 1 Vsv
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB ENG 1 COMPRESSOR VANE FAULT MULTIPLE TIMES. RETURNED ON LANDING.-REF TSM 75-30-00-810-847-A PERFORMDE LUBRICATION OF THE LPC BLEED VALVE MECHANISM IAW AMM 72-00-00. TV 108653 PERFORMED HIGH POWER ASSURANCE TEST IAW AMM 71-00-00-710-013C NO DEFECTS NOTED AT THIS TIME
